# SDR IPXA2022090886047

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300*
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Grill
- Part number: A54611445205
- Part serial: NSN
- Condition: Cracked
- Location: Eng #2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CENG #2 PYLON GRILL BETWEEN PANELS 424 ER AND 482 AR HAS CRACKS.INSTALLED GRILL BETWEEN PANELS 424 ER AND 482 AR IAW-SRM 51-40-21.
